Journal article icon

Journal article

Photometric selection of high-redshift type Ia supernova candidates

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/499302

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics, REF-Physics
Howell, DA More by this author
Perrett, K More by this author
Nugent, PE More by this author
Expand authors...
Journal:
ASTRONOMICAL JOURNAL
Volume:
131
Issue:
2
Pages:
960-972
Publication date:
2006-02-05
DOI:
EISSN:
1538-3881
ISSN:
0004-6256
URN:
uuid:e4600f40-5af6-4126-b99d-71936f8987a9
Source identifiers:
18726
Local pid:
pubs:18726

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP